# SDR 2009FA0000664

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Engine: Allsn 250C20B
- Engine time: 676 hours, 507 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6899402
- Part serial: NN510085
- Condition: Worn
- Location: Gearbox
- Part time: 676 hours, 507 cycles
- Component: Gearbox, Rroyce
- Component part number: 6894171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN OIL.  MATERIAL LOSS ON GEAR TEETH, WORN THROUGH NITRIDE COATING.
